# SDR 20010612CW013

- Difficulty date: May 24, 2001
- Submitted: June 12, 2001
- Operation: General aviation
- Aircraft: N5302E
- Make and model: Cessna 172N
- Aircraft serial: 17271828
- Engine: Lyc O320H2AD
- System (JASC): 7603 · Power Lever
- Part: Throttle Arm
- Part number: 12B57
- Condition: Cracked
- Location: Cockpit
- Part time: 410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THROTTLE ARM FOUND CRACKED DURING 100 HOUR INSPECTION, FIRST APPEARED TO BE CASTING FLASH.  PART REMOVED, DYE CHECKED AND VERIFIED CRACKED.
